Anyone getting any Gastrointestinal side effects from Alpha T-2/Erase?
- 01-18-2011, 11:01 PM
- 01-18-2011, 11:15 PM
Since you dont have to take them at the same time, I would try taking the AT2 in the morning, then 1 Erase 3-4 hours later, then Your AT2 in the afternoon, then erase 3-4 hours later.
Erase will cause you to lose more water/bloat and can sometimes cause GI issues in the first week of using it. The stims in AT2 can as well
How long have you been on it?
- 01-19-2011, 07:51 AMBoard Sponsor
- 5'1" 121 lbs.
- Join Date
- Mar 2008
01-19-2011, 07:56 AM
01-19-2011, 08:02 AM
You can also try eating a meal with more fiber in it and it should help depending on whether it is diarrhea or just gas in general. Don't take it on an empty stomach or take them all at once, sometimes gelatin capsules will stick to one part of your stomach for a while and dissolve in that one area which will irritate the surrounding stomach tissue so when you take it with food it tends to get moved around more and not irritate any one area. With a low fiber diet or more of a liquid diet this isn't as much the case.
www.athletixsports.com Get your name on The List for specials. Facebook: Athletix Sports Instagram: @athletixsports Twitter: @Athletix_Sports.
01-19-2011, 08:07 AM
I haven't had any issues per se with them. I've been doing AT2 for 5 days/week, on my second month now, and Erase @ 3/day for 2 weeks. No gut sides, but I did note that if I took Erase within 4 hours of bedtime, I had trouble getting quality sleep. No biggy - I just adjusted the timing and all is well.
-RecoverBro Zombie Specialist and Paracord Wrangler
-Independent due to lies that hurt my family. Loyal to myself and my Bro's.
Similar Forum Threads
- By adamlau in forum PESReplies: 7Last Post: 07-17-2011, 12:15 PM
- By Machmood in forum SupplementsReplies: 19Last Post: 04-09-2011, 09:28 PM
- By JDRG in forum SupplementsReplies: 3Last Post: 02-07-2009, 05:38 PM
- By RwhJR3 in forum AnabolicsReplies: 62Last Post: 10-03-2007, 03:09 PM
- By joey300z in forum AnabolicsReplies: 1Last Post: 02-18-2005, 04:37 PM